# SDR CKSA98640

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B04201
- Condition: Corroded
- Location: Bs 1484
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MACHINED SKIN AT STA 1484 BETWEEN STR 10 LT AND 11 LT HAS AREA OF EXFOLIATED CORROSION 2 INCH DIAMETER, APPROX .050 DEEP.  REPAIRED IAW SRM 53-30-03 FIG 47.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, TASK CARD NR C53-210-01-06, NON ROUTINE WORK CARD NR CKF-AMD-003.
